Table of Contents Author Guidelines Submit a Manuscript
Computational Intelligence and Neuroscience
Volume 2016, Article ID 7046563, 8 pages
http://dx.doi.org/10.1155/2016/7046563
Research Article

Generalization Bounds Derived IPM-Based Regularization for Domain Adaptation

College of Command Information System, PLA University of Science and Technology, Nanjing 210007, China

Received 24 April 2015; Revised 24 July 2015; Accepted 24 August 2015

Academic Editor: Hasan Ayaz

Copyright © 2016 Juan Meng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Meng, Guyu Hu, Dong Li, Yanyan Zhang, and Zhisong Pan, “Generalization Bounds Derived IPM-Based Regularization for Domain Adaptation,” Computational Intelligence and Neuroscience, vol. 2016, Article ID 7046563, 8 pages, 2016. https://doi.org/10.1155/2016/7046563.